# SDR SWAA051603

- Difficulty date: May 31, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 49,203 hours, 44,382 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT HORIZONTAL STAB LOWER SKIN CRACKED 36 INCHES FROM INBOARD AFT SPAR.  REPAIRED SKIN PER SRM.
